MAUDE Adverse Event Report: ADVANCED MEDICAL SOLUTIONS LTD SKINAFFIX; TOPICAL SKIN ADHESIVE

ADVANCED MEDICAL SOLUTIONS LTD SKINAFFIX; TOPICAL SKIN ADHESIVE
Model Number MSC091040
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient experienced implantation of a st.Jude loop recorder.The skin affix was applied after the procedure was completed.The patient reported discomfort at the site within 3 days of the implant.The patient was brought back for a wound site inspection on day 7 all of which the patient had dehiscence of the incision.The patient required 10-14 days of (unspecified) antibiotic therapy and explant of the device in a hospital operating room occurred 14-21 days post implant.The customer reportedly used all of the remaining product and no sample was returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that after a procedure the product was applied and the patient experienced dehiscence of the incision and an infection.Further medical intervention was required, the patient completing a course of antibiotics.Patient fully recovered without any negative effects.

Brand Name
SKINAFFIX
Common Device Name
TOPICAL SKIN ADHESIVE
Manufacturer (Section D)
ADVANCED MEDICAL SOLUTIONS LTD
western wood way
langage science park
plymouth, PL7 5 BG
UK  PL7 5BG
Manufacturer (Section G)
ADVANCED MEDICAL SOLUTIONS LTD
western wood way
langage science park
plymouth, PL7 5 BG
UK   PL7 5BG
Manufacturer Contact
rebecca worthington
western wood way
langage science park
plymouth, PL7 5-BG
UK   PL7 5BG
MDR Report Key13585518
Report Number9617175-2022-00014
Device Sequence Number14873054
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSC091040
Device Catalogue NumberMSC091040
Device Lot NumberP00221857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown
Patient Weight176 KG